See Alike in...

Alike App

Browser

Punkwc

695d

I've been on Rybelsus since March and have been having great results but in the last 2 weeks I've had horrible stomach problems. Has anyone found a way to deal with the upset stomach from it?

    • TainaWang

      695d

      Aww I'm sorry you're going through this. I had Rybelsus but it wasn't working for me. I also had some stomach issues with it. Are you taking others meds with it?

      • Punkwc

        695d

        @TainaWang I'm taking metformin and a few other things for other conditions but that's the only medication that has changed recently.

        • TainaWang

          695d

          @Punkwc maybe there's an interaction? You know... sometimes Metformin works great and sometimes it destroys my stomach. I can't find what foods trigger me but maybe if you make a short log of what you eat in general and when you get the pain, you'll be able to connect the dots. I know that a few days before my menses, eating dairy makes me super bloated.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion